# SDR COMA9960013

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139222
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 4,324 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO-PILOTS SIDE WINDSHIELD SHATTERED.  REPLACED WINDSHIELD.
